# SDR KNN2008F00000

- Difficulty date: August 22, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bolt
- Condition: Worn
- Location: Trim Tab Hinge
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AGGRESSIVE VIBRATION FELT AT VARIOUS AIRSPEEDS 190 KTS-290 KTS, ALTITUDE STARTING AT 10,300 FT NOT RELENTING UNTIL WELL BELOW 190 KTS. (K)
